# SDR WRLA2005059

- Difficulty date: February 13, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK INSPECTION, FOUND CORROSION IN MAIN DECK SEAT TRACK AT STA 847, X=44.
